About this Journal Submit a Manuscript Table of Contents
Advances in Fuzzy Systems
Volume 2012 (2012), Article ID 801650, 8 pages
http://dx.doi.org/10.1155/2012/801650
Research Article

Proper Fuzzification of Prime Ideals of a Hemiring

403 Poorvarang Apartments, 13th Lane, Kolhapur 416008, Maharashtra, India

Received 26 April 2012; Accepted 8 October 2012

Academic Editor: Sendren Sheng-Dong Xu

Copyright © 2012 H. V. Kumbhojkar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Ahsan, K. Saifullah, and M. F. Khan, “Fuzzy semirings,” Fuzzy Sets and Systems, vol. 60, no. 3, pp. 309–320, 1993. View at Scopus
  2. T. K. Datta and B. K. Biswas, “Fuzzy k-ideals of semirings,” Bulletin of Calcutta Mathematical Society, vol. 87, pp. 91–96, 1995.
  3. P. Dheena and S. Coumaressane, “Fuzzy 2-(0- or 1-)prime ideals in semirings,” Bulletin of the Korean Mathematical Society, vol. 43, no. 3, pp. 559–573, 2006. View at Scopus
  4. W. A. Dudek, M. Shabir, and R. Anjum, “Characterizations of hemirings by their h-ideals,” Computers and Mathematics with Applications, vol. 59, no. 9, pp. 3167–3179, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. S. Ghosh, “Fuzzy k-ideals of semirings,” Fuzzy Sets and Systems, vol. 95, no. 1, pp. 103–108, 1998. View at Scopus
  6. H. V. Kumbhojkar, “Spectrum of prime L-fuzzy h-ideals of a hemiring,” Fuzzy Sets and Systems, vol. 161, no. 12, pp. 1740–1749, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. J. Zhan and W. A. Dudek, “Fuzzy h-ideals of hemirings,” Information Sciences, vol. 177, no. 3, pp. 876–886, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. H. V. Kumbhojkar and M. S. Bapat, “Correspondence theorem for fuzzy ideals,” Fuzzy Sets and Systems, vol. 41, no. 2, pp. 213–219, 1991. View at Scopus
  9. H. V. Kumbhojkar and M. S. Bapat, “On prime and primary fuzzy ideals and their radicals,” Fuzzy Sets and Systems, vol. 53, no. 2, pp. 203–216, 1993. View at Scopus
  10. H. V. Kumbhojkar and M. S. Bapat, “On semiprime fuzzy ideals,” Fuzzy Sets and Systems, vol. 60, no. 2, pp. 219–223, 1993. View at Scopus
  11. D. S. Malik and J. N. Mordeson, “Fuzzy prime ideals of a ring,” Fuzzy Sets and Systems, vol. 37, no. 1, pp. 93–98, 1990. View at Scopus
  12. J. N. Mordeson, “Generating properties of fuzzy algebraic structures,” Fuzzy Sets and Systems, vol. 55, no. 1, pp. 107–120, 1993. View at Scopus
  13. J. N. Mordeson and P. S. Nair, Fuzzy Matehmatics, Physica, Warsaw, Poland, 1998.
  14. T. K. Mukherjee and M. K. Sen, “On fuzzy ideals of a ring I,” Fuzzy Sets and Systems, vol. 21, no. 1, pp. 99–104, 1987. View at Scopus
  15. U. M. Swamy and K. L. N. Swamy, “Fuzzy prime ideals of rings,” Journal of Mathematical Analysis and Applications, vol. 134, no. 1, pp. 94–103, 1988. View at Scopus
  16. J. Ahsan and K. Saifullah, “Semigroups characterized by their fuzzy ideals,” Tech. Rep. 147, King Fahd University of Petroleum and Minerals, Dhahran, Saudi Arabia, 1993.
  17. H.V. Kumbhojkar, “On prime fuzzy ideals of a semigroup,” in Proceedings of the 26th Annual Iranian Mathematics Conference, pp. 193–199, 1995.
  18. N. Kuroki, “Fuzzy semiprime ideals in semigroups,” Fuzzy Sets and Systems, vol. 8, no. 1, pp. 71–79, 1982. View at Scopus
  19. M. K. Sen and M. R. Adhikari, “On maximal k-ideals of semirings,” Proceedings of the American Mathematical Society, vol. 118, pp. 699–703, 1993.
  20. J. Zhan, “On properties of fuzzy left h-ideals in hemirings with t-norms,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 19, pp. 3127–3144, 2005. View at Publisher · View at Google Scholar · View at Scopus